# SDR 2002UALA01527

- Difficulty date: October 2, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 42,800 hours, 23,172 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WHEEL WELL PRESSURE DECK STATION 664 WEB IS   CRACKED FWD OF AILERON CONTROL QUADRANT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
